Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Externalities as a Necessary Conditions for Cyclical Social Preferences

Peter Bernholz
The Quarterly Journal of Economics
Vol. 97, No. 4 (Nov., 1982), pp. 699-705
Published by: Oxford University Press
Stable URL: http://www.jstor.org/stable/1885107
Page Count: 7
  • Download ($42.00)
  • Subscribe ($19.50)
  • Cite this Item
Externalities as a Necessary Conditions for Cyclical Social Preferences
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[699]
    [699]
  • Thumbnail: Page 
700
    700
  • Thumbnail: Page 
701
    701
  • Thumbnail: Page 
702
    702
  • Thumbnail: Page 
703
    703
  • Thumbnail: Page 
704
    704
  • Thumbnail: Page 
705
    705